# SDR SWIA200922036

- Difficulty date: April 12, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft time: 17,846 hours, 13,715 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TURBINE CASE CRACKED. (C CHECK) REPLACED ENGINE.
